# SDR 2024FA0000068

- Difficulty date: January 19, 2024
- Submitted: January 19, 2024
- Operation: General aviation
- Aircraft: N481BR
- Make and model: Piagio P180
- Aircraft serial: 1210
- Aircraft time: 3,443 hours
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Relay
- Part number: M250J5N
- Condition: Overheated
- Location: Window Heat
- Part time: 3,443 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, IT WAS NOTED THAT RELAY K62 HAD BECOME EXCESSIVELY WARM AT SOME POINT AND THE HEAT SHIELDING ON WIRE H202A10 THAT IS CONNECTED TO THE RELAY TERMINAL A1 WAS ALSO MELTED.  NO EVIDENCE OF FIRE AFFECTING SURROUNDING AREA.  JUST THE OVERHEATING ON THE RELAY AND WIRE.  RELAY K62 IS FOR THE RIGHT WINDSHIELD HEAT.
